It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey, Shy One:
This isn't even my board of interest. I was slowly scrolling to the Lymes Disease Board because I suspect my elderly Dad has it, and I saw your comment on the page of all Boards.
Please don't take any benzodiazipine unless it's prescribed by a competent Psychiatrist. Too many Drs. hand them out like candy. You WILL become addicted in about 2 weeks, & they are very hard to get off of. Don't listen to your family Dr. when He/She says Oh, we can wean you off. I'm not worried. OF COURSE THEYRE NOT WORRIED! It's not their brain that's getting filled with drugs!
So please be careful. Don't get me wrong. In their place, they are helpful, especially for irrational long term panic attacks. Some people even stay on SMALL doses for life. The panic attacks go away, & the person takes the benzo, under a Psychiatrists care, probably with an antidepressant, (not addictive), for life. Then panic free, you take the benzo just to feel normal.
One more thing: get rid of the Xanax. If a benzo is needed, ask for Klonopin, better yet, its cheaper generic, Clonazepam. [COLOR=Red]{REMOVED}[/COLOR]The max safe dose is 4 mg/day, or every six hrs. It wears off after about 4 hrs & when addicted, all you think about the next 2 hrs is your next dose. Xanax works fine for people who only use it once or twice a year, like those deathly afraid of flying, so the whole groups vacation is messed up. Just don't drink on the plane.
Clonazepam, on the other hand, has a half life of 60 hours & its max safe dose is 20 mg/day, but most people do just fine on 2-4 mg/day. It still has its down side, & detractors, (because it makes justifying taking it for life seemingly easier), but with its half life, by the next day most of it is still active in your body still when you take your next dose. By day 3, most of day 2 is still in your body, plus a small bit of day one. So the total in you body rises, & rises a LITTLE more on day 4, etc. & eventually, you reach a stable level because some doses are virtually disappearing as you take your next dose. But you will, when you reach your full, correct, level just seem normal all the time. But you have to keep taking it or else withdrawl will start.
But AGAIN, don't take it from anybody except a Psychiatrist, probably along with his choice(s) of antidepressants.
O.K, I talked too much. Keep the faith & listen to these people. They will help you work through it. Best of luck.
My Dad





All times are GMT -7. The time now is 01:14 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!